# SDR CA051013007

- Difficulty date: October 12, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 17,190 hours
- Engine: Pwa PT6A28
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 18,819 hours, 21,448 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SPECIAL INSPECTION AFTER FINDING DAMAGE ON TWO OTHER AIRCRAFT, (SDR 20050829003 AND 20050928001) AFT PRESSURE BULKHEAD WAS FOUND CHAFFED BY THE CENTER INTERCOSTALS ADJACENT TO THE TAIL ACCESS DOOR.  NDT WAS COMPLETED AND A CRACK FOUND.
